# SDR AUS20011334

- Difficulty date: December 10, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Restricted
- Location: Fuel Transfer
- Component: Fuel Transfer V
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL CROSSFEED VALVE MECHANICAL LEVER RESTRICTED IN OPERATION BY A BONDING LEAD.
